# SDR COEA2014031112908

- Difficulty date: February 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: S53171101204
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN PREVIOUS REPAIR BLEND ON LT WINDSHIELD FRAME AT NODE 5.  REPAIR IAW SRAS DT S-863 14 8237 DATED 2/28/2014.
